# SDR YENA201806185255

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 54,820 hours, 19,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4300
- Condition: Failed
- Location: 10wl
- Part time: 62,669 hours, 22,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY 10WL FAULTED.   REMOVED & REPLACED THE POWER SUPPLY IAW AMM 33-51-38.
